# SDR USAA2011120800020

- Difficulty date: December 7, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 36,912 hours, 13,301 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3282
- Condition: Leaking
- Location: Apu Bay
- Part time: 15,759 hours, 5,524 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A MUSTY ODOR AT MID AND AFT CABIN WHILE PARKED AT THE GATE AND USED PORTABLE OXYGEN.  FLIGHT WAS SUBSEQUENTLY CANCELLED.  REMOVED AND REPLACED THE APU.
